Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How to get a regular period ?

hi, im 21 years old ever seen ive started ive always had irregular periods on and off but recently im having periods but too many having 4 periods in the last 7-8 week and its been simular since ive started the whole thing when i was 14 year old ive been on the morning after pill to regulate but nothing seems to work i and 9 3/4 stone put 1 and half stone on in the last 10 month
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Rebecca
Welcome to HealthcareMagic.

I guess such irregular periods are very uncomfortable to you and so frequent periods can cause huge amount of blood loss and so anemia.
What you are having is called Poly menorrhagia.This needs proper evaluation of your genital tract and hormone you have this since your puberty , i advise you to get tested with a Gynecologist , Endocrinologist for further review.

Take care.
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor